| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device will not complete boot-up cycle during power-up in this state, the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported during the event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to verify and duplicate the reported issue.The cause of the reported issue was isolated to a loose connection in the backlight pcb.Stryker secured the connection to resolve the issue.The device passed functional and performance testing and was returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report that their device will not complete boot-up cycle during power-up.In this state, the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported during the event.